Aa
Aa
A
A
A
Close
Avatar universal

Palpitations

I recently have noticed some palpitations. They arrive when my adrenalin  starts pumping or when I am nervous. I am on a medication called suboxone it is for opiate dependency. Does anyone know if meds like that can cause palpitations?
2 Responses
Avatar universal
I'm not sure if it's your meds causing this,I have palps a lot. Some times I don't have to do anything and there they are. I will tell you when I get scared,nervous, or surprised My palps are strong and scary.  I would have to say it has something to do with adrenaline. I hope you find the answer your looking for.
Avatar universal
hey lisa,

mine are strong as well. how would you discribe your palps, how do they feel? mine feel lately like an elevator goin down in my chest and a long pause like 2-3 secs that makes my face flush and makes me dizzy and out of breath. it's pretty scary.
Have an Answer?

You are reading content posted in the Heart Disease Community

Top Heart Disease Answerers
159619 tn?1538180937
Salt Lake City, UT
11548417 tn?1506080564
Netherlands
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is a low-fat diet really that heart healthy after all? James D. Nicolantonio, PharmD, urges us to reconsider decades-long dietary guidelines.
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Fish oil, folic acid, vitamin C. Find out if these supplements are heart-healthy or overhyped.
Learn what happens before, during and after a heart attack occurs.
What are the pros and cons of taking fish oil for heart health? Find out in this article from Missouri Medicine.
How to lower your heart attack risk.